PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Inductivity of the global root number

Volume 159 / 2013

David E. Rohrlich Acta Arithmetica 159 (2013), 245-256 MSC: Primary 11F80, 11G40. DOI: 10.4064/aa159-3-3

Abstract

Under suitable hypotheses, we verify that the global root number of a motivic L-function is inductive (invariant under induction).

Authors

  • David E. RohrlichDepartment of Mathematics and Statistics
    Boston University
    Boston, MA 02215, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image